# SDR FDEA202304070587

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-300
- Aircraft serial: 43545
- Aircraft time: 14,843 hours, 6,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T2301400
- Part serial: 000734
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B FLAP AFT FLAP LOWER SKIN HAS A DENT WITH SUBSTRATE BREAK THROUGH. REPAIRED  RH I/B AFT FLAP ON THE LOWER SKIN IAW B767 SRM 57-53-01-2R AND 51-70-10-2R
